# SDR QXEA200701474

- Difficulty date: September 22, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - MTX REQUEST - CORROSION ON WEB MATING SURFACE TO STRINGER 24L FROM STATION X487 TO X501.  REPAIRED IAW SRM 51-20-11, 51-40-11.
